PRODUCT | Queen Pharm

Cetafen Plus

Product Description:

Cetafen plus works as a very effective analgesic and anti-pyretic as it combines the anti-inflammatory action of both Paracetamol and Ibuprofen. In addition, it contains caffeine which was proved to exert a synergistic effect when combined with paracetamol and ibuprofen.

 

Composition:

Each tablet contains:

Ibuprofen: 400 mg

Paracetamol: 500 mg

Caffeine:  65 mg

 

Indications:

√ Headache and migraine

√ Dysmenorrhea

√ Dental Pain

√ Ostitis and Osteoarthritis

√ Rheumatoid Arthritis

√ Low Back Pain

√ Sprains and Strains

√ Post-operative pain

√ Common cold pain

√ Fever

 

Recommended Dosage:

Adults (12 years and over): 1 tablet up to 2 times daily

 

Pack:

Box 3 strips – 10 tablets/strip

 

ما هو سيتافين بلس؟

سيتافين بلس هو مسكن قوي، مضاد للالتهاب وخافض للحرارة. سيتافين بلس "Cetafen Plus" أقراص يتميز بمفعول مزدوج لتسكين الصداع والالام المتعددة. يتميز سيتافين بلس بتركيبة فريدة حيث انه الوحيد الذي يحتوي على تركيبة ثلاثية لعلاج الصداع و تسكين الالام المختلفة.

الجرعة الموصي بها:

البالغين: قرص واحد حتى مرتين في اليوم.

Copyright@Queen Pharm 2021
Powered By: Idea World Web